Optimally Local Dense Conditions for the Existence of Solutions for Vector Equilibrium Problems

Document Type : Research Paper


1 Arak University

2 Department of Mathematics, Faculty of Science, Arak University, Arak, Iran

3 Department of Mathematics, Arak University, Arak, Iran


In this paper, by using C-sequentially sign property for bifunctions, we provide sufficient conditions that ensure the existence of solutions of some vector equilibrium problems in Hausdorff topological vector spaces which ordered by a cone. The conditions which we consider are not imposed on the whole domain of the operators involved, but just on a locally segment-dense subset of the domain.


Volume 10, Issue 1
November 2019
Pages 15-26
  • Receive Date: 18 October 2018
  • Revise Date: 23 June 2019
  • Accept Date: 30 June 2019